Document Detail

Possible isotretinoin-induced keloids in a patient with Behçet's disease.
MedLine Citation:
PMID:  16716157     Owner:  NLM     Status:  MEDLINE    
Isotretinoin-induced keloid formation has occasionally been reported in patients who have undergone dermabrasion or laser treatment. This report describes a man with Behçet's disease (BD) who was prescribed isotretinoin for nodulocystic acne. After approximately 8 weeks of this treatment, the patient developed extensive keloids. There are no previous reports of possible isotretinoin-induced keloid formation in the setting of BD. This article discusses possible connections between BD, keloid formation and isotretinoin, which may be manifested in this case.
G Dogan
Related Documents :
24410827 - Concurrent autoimmune pancreatitis and primary biliary cirrhosis: a rare case report an...
3709557 - Amiodarone-induced torsades de pointes.
12126067 - Severe angioedema induced by angiotensin converting enzyme inhibitors: role of precipit...
19695917 - Cytomegalovirus pseudotumor of the duodenum in a patient with aids: an unrecognized and...
11200837 - Onychomatricoma with misleading features.
3799247 - Skull base chordoma with cavernous sinus involvement. partial or radical tumour-removal?
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Clinical and experimental dermatology     Volume:  31     ISSN:  0307-6938     ISO Abbreviation:  Clin. Exp. Dermatol.     Publication Date:  2006 Jul 
Date Detail:
Created Date:  2006-05-23     Completed Date:  2006-09-28     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  7606847     Medline TA:  Clin Exp Dermatol     Country:  England    
Other Details:
Languages:  eng     Pagination:  535-7     Citation Subset:  IM    
Department of Dermatology, Inönü University Faculty of Medicine, Malatya, Turkey.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Acne Vulgaris / complications,  drug therapy*
Behcet Syndrome / complications
Drug Eruptions / etiology*
Isotretinoin / adverse effects*
Keloid / chemically induced*
Keratolytic Agents / therapeutic use
Reg. No./Substance:
0/Keratolytic Agents; 4759-48-2/Isotretinoin

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Familial pachydermoperiostosis in association with protein-losing enteropathy.
Next Document:  Large plaque-like glomuvenous malformation (glomangioma) simulating venous malformation.